Sequential regularity in smooth production economies
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kehoe, Timothy J, 1980.
"An Index Theorem for General Equilibrium Models with Production,"
Econometric Society, vol. 48(5), pages 1211-32, July.
- Timothy J. Kehoe, 1979. "An Index Theorem for General Equilibrium Models with Production," Cowles Foundation Discussion Papers 516, Cowles Foundation for Research in Economics, Yale University.
- Mandler Michael, 1995. "Sequential Indeterminacy in Production Economies," Journal of Economic Theory, Elsevier, vol. 66(2), pages 406-436, August.
- Mas-Colell,Andreu, 1985.
"The Theory of General Economic Equilibrium,"
Cambridge University Press, number 9780521265140, December.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:27:y:1997:i:4:p:487-504. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.